# SDR R61A201608040489

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N101RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND CORROSION ON FRAME 19/20 OTBD OF SEAT TRACK ON DOUBLER.  MAINTENANCE R & R DAMAGED SHEAR PANEL AT FRAME 19, PN 170-07311-001, IAW SRM 51-43-02, 51-41-02, 51-40-02.  ACFT REMAINS FOR COMPLETION.
